RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karjalainen, E

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:129
Full texts:49

http://www.mathnet.ru/eng/person34663
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/346916

Publications in Math-Net.Ru
1997
1. A. G. Izergin, E. Karjalainen, N. A. Kitanin, “Integrable equations for the partition function of the six vertex model”, Zap. Nauchn. Sem. POMI, 245 (1997),  207–215  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:2 (2000), 2141–2146

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020